About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 457019, 11 pages
http://dx.doi.org/10.1155/2012/457019
Research Article

Devaney Chaos and Distributional Chaos in the Solution of Certain Partial Differential Equations

Institut Universitari de Matemàtica Pura i Aplicada, Universitat Politècnica de València, Edifici 8E, 46022 València, Spain

Received 3 June 2012; Revised 13 September 2012; Accepted 17 October 2012

Academic Editor: Elena Litsyn

Copyright © 2012 Xavier Barrachina and J. Alberto Conejero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K.-G. Grosse-Erdmann and A. Peris Manguillot, Linear Chaos, Springer, London, UK, 2011. View at Publisher · View at Google Scholar
  2. F. Bayart and É. Matheron, Dynamics of Linear Operators, vol. 179, Cambridge University Press, Cambridge, UK, 2009. View at Publisher · View at Google Scholar
  3. X. Wu and P. Zhu, “On the equivalence of four chaotic operators,” Applied Mathematics Letters, vol. 25, no. 3, pp. 545–549, 2012. View at Publisher · View at Google Scholar
  4. T. Bermúdez, A. Bonilla, F. Martínez-Giménez, and A. Peris, “Li-Yorke and distributionally chaotic operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 1, pp. 83–93, 2011. View at Publisher · View at Google Scholar
  5. N. C. Bernardes Jr., A. Bonilla, V. Müller, and A. Peris, “Distributional chaos for linear operators,” Preprint.
  6. F. Martínez-Giménez, P. Oprocha, and A. Peris, “Distributional chaos for backward shifts,” Journal of Mathematical Analysis and Applications, vol. 351, no. 2, pp. 607–615, 2009. View at Publisher · View at Google Scholar
  7. X. Barrachina and A. Peris, “Distributionally chaotic translation semigroups,” Journal of Difference Equations and Applications, vol. 18, no. 4, pp. 751–761, 2012. View at Publisher · View at Google Scholar
  8. A. A. Albanese, X. Barrachina, E. M. Mangino, and A. Peris, “Distributional chaos for strongly continuous semigroups of operators,” Communications on Pure and Applied Analysis. In press.
  9. J. Bès and A. Peris, “Hereditarily hypercyclic operators,” Journal of Functional Analysis, vol. 167, no. 1, pp. 94–112, 1999. View at Publisher · View at Google Scholar
  10. J. A. Conejero and A. Peris, “Linear transitivity criteria,” Topology and its Applications, vol. 153, no. 5-6, pp. 767–773, 2005. View at Publisher · View at Google Scholar
  11. J. A. Conejero and A. Peris, “Hypercyclic translation C0-semigroups on complex sectors,” Discrete and Continuous Dynamical Systems A, vol. 25, no. 4, pp. 1195–1208, 2009. View at Publisher · View at Google Scholar
  12. W. Desch, W. Schappacher, and G. F. Webb, “Hypercyclic and chaotic semigroups of linear operators,” Ergodic Theory and Dynamical Systems, vol. 17, no. 4, pp. 793–819, 1997. View at Publisher · View at Google Scholar
  13. J. Banasiak and M. Moszyński, “A generalization of Desch-Schappacher-Webb criteria for chaos,” Discrete and Continuous Dynamical Systems A, vol. 12, no. 5, pp. 959–972, 2005. View at Publisher · View at Google Scholar
  14. F. Takeo, “Chaotic or hypercyclic semigroups on a function space C0(I,) or Lp(I,),” SUT Journal of Mathematics, vol. 41, no. 1, pp. 43–61, 2005.
  15. A. Lasota and M. C. Mackey, Chaos, Fractals, and Noise, vol. 97, Springer, New York, NY, USA, 1994.
  16. R. deLaubenfels and H. Emamirad, “Chaos for functions of discrete and continuous weighted shift operators,” Ergodic Theory and Dynamical Systems, vol. 21, no. 5, pp. 1411–1427, 2001. View at Publisher · View at Google Scholar
  17. M. Matsui, M. Yamada, and F. Takeo, “Supercyclic and chaotic translation semigroups,” Proceedings of the American Mathematical Society, vol. 131, no. 11, pp. 3535–3546, 2003. View at Publisher · View at Google Scholar
  18. Z. Brze\'zniak and A. L. Dawidowicz, “On periodic solutions to the von Foerster-Lasota equation,” Semigroup Forum, vol. 78, no. 1, pp. 118–137, 2009. View at Publisher · View at Google Scholar
  19. J. Banasiak and M. Moszyński, “Dynamics of birth-and-death processes with proliferation—stability and chaos,” Discrete and Continuous Dynamical Systems. Series A, vol. 29, no. 1, pp. 67–79, 2011. View at Publisher · View at Google Scholar
  20. J. A. Conejero and E. M. Mangino, “Hypercyclic semigroups generated by Ornstein-Uhlenbeck operators,” Mediterranean Journal of Mathematics, vol. 7, no. 1, pp. 101–109, 2010. View at Publisher · View at Google Scholar
  21. T. Kalmes, “On chaotic C0-semigroups and infinitely regular hypercyclic vectors,” Proceedings of the American Mathematical Society, vol. 134, no. 10, pp. 2997–3002, 2006. View at Publisher · View at Google Scholar
  22. J. Banasiak and M. Lachowicz, “Chaos for a class of linear kinetic models,” Comptes Rendus de l'Académie des Sciences IIB, vol. 329, no. 6, pp. 439–444, 2001.
  23. J. A. Conejero, A. Peris, and M. Trujillo, “Chaotic asymptotic behavior of the hyperbolic heat transfer equation solutions,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 20, no. 9, pp. 2943–2947, 2010. View at Publisher · View at Google Scholar
  24. S. El Mourchid, “The imaginary point spectrum and hypercyclicity,” Semigroup Forum, vol. 73, no. 2, pp. 313–316, 2006. View at Publisher · View at Google Scholar
  25. E. M. Mangino and A. Peris, “Frequently hypercyclic semigroups,” Studia Mathematica, vol. 202, no. 3, pp. 227–242, 2011. View at Publisher · View at Google Scholar
  26. T. Bermúdez, A. Bonilla, J. A. Conejero, and A. Peris, “Hypercyclic, topologically mixing and chaotic semigroups on Banach spaces,” Studia Mathematica, vol. 170, no. 1, pp. 57–75, 2005. View at Publisher · View at Google Scholar
  27. F. Martínez-Giménez, P. Oprocha, and P. A, “Peris, Distributional chaos for operators with full scrambled sets,” Mathematische Zeitschrift. In press.